# SDR SWAA2012111509465

- Difficulty date: October 29, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 43,718 hours, 25,310 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E, AFT SUPPORT ANGLE CRACKED FORM UPPER T/E PANEL ABOVE NR 1 ENGINE STRUT.   REMOVED AND REPLACED ANGLE IAW SOPM AND SRM.
